# SDR REXA2025012300086

- Difficulty date: December 6, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 43,704 hours, 33,737 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: MM67035502004
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR WAS FOUND ON BEAM FWD AND AFT AREA AT CUTOUT OF AFT BAGGAGE BAY DOOR BEAM FWD AND AFT AREA AT CUTOUT OF AFT BAGGAGE BAY DOOR WAS REPAIRED PER EA CRJ753-18112 REV. IR
